# SDR SIMA20151103004

- Difficulty date: November 3, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 37,591 hours, 34,458 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Drag Strut
- Part number: 1172C000002
- Part serial: SP19499
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR, MAIN DRAG STRUT CORRODED ON LOWER END WHERE LOWER LINK ATTACHES.  R & R NLG MAIN DRAG STRUT IAW AMM 32-20-02.
